DXM affects?: hi all. recently i was on holiday... - COPD Friends

COPD Friends

2,989 members1,141 posts

DXM affects?

WilfriedZaha
WilfriedZaha

hi all.

recently i was on holiday and was diagnosed with a chest infection. i was given two medicines to take, one at day and one at night. i took the one in the day, no issues. however that night, i took the actifed i was given, with DXM one of three ingredients, and woke up in the night with an awful disassociative feeling. this then gave me a panic attack as i was unaware of the cause at the time. once i calmed down and went to bed, i woke up with the same disassociative/high feeling. i had this feeling for the remainder of the holiday, got back to the GP here and was given co-amoxiclav for chest infection. however after a month after the initial actifed, i still have this weird high feeling. i would’ve thought would definitely have been gone by now, even if i was extremely allergic. fyi, it was a boozy holiday, but i was completely sober at the time of medication and have been since. any idea as the whether the DXM caused this?

You may also like...